Pacific Journal of Mathematics

Classification of algebraic surfaces with sectional genus less than or equal to six. I. Rational surfaces.

Elvira Laura Livorni

Article information

Source
Pacific J. Math., Volume 113, Number 1 (1984), 93-114.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102709380

Mathematical Reviews number (MathSciNet)
MR745598

Zentralblatt MATH identifier
0573.14013

Subjects
Primary: 14J26: Rational and ruled surfaces
Secondary: 14J10: Families, moduli, classification: algebraic theory

Citation

Livorni, Elvira Laura. Classification of algebraic surfaces with sectional genus less than or equal to six. I. Rational surfaces. Pacific J. Math. 113 (1984), no. 1, 93--114. https://projecteuclid.org/euclid.pjm/1102709380


Export citation

References

  • [A+F] A. Andreotti and T. Frankel, The Lefschetz theorem on hyperplane sections, Ann. of Math., 69 (1959), 713-717.
  • [Ba] H. F. Baker,Principles of Geometry, V, CambridgeUniversityPress,1933.
  • [Bo] R. Bott, On a theorem of Lefschetz, Michigan Math. J., 6, 211-216.
  • [Fu] T. Fujita, On the structure of polarized varieties with -genera zero, J. Fac. Sci. Univ. Tokyo,22 (1975),103-115.
  • [G-f H] P. A. Griffiths and J. Harris, Residues and zero cycles on algebraic varieties, Ann. of Math., 108(1978), 461-555.
  • [Ha] R. Hartshorne, Algebraic Geometry, Springer-Verlag,New York, 1977.
  • [Io] P. Ionescu, An enumerationof all smoothprojective varieties of degree5 and 6, Preprint, Series in Mathematics Nr. 74/1981.
  • [N] M. Nagata, On rational surfaces I, Mem. Coll. Sci. Kyoto, (A) 32 (1960), 351-370.
  • [R] L. Roth, On theprojective classificationof surfaces, Proc. London Math. Soc, (2)42(1937), 142-170.
  • [Sa] B. Saint-Donat, On PetriJs analysis of the linear system of quadrics through a canonicalcurve, Math. Ann.,206 (1973),157-175.
  • [Sk] F. Sakai, Semi-stablecurves on algebraic surfaces and logarithmic pluricanoni- cal maps, Sonderforschungsbereich Theoritische Mathematik 40, Universitat Bonn.
  • [S4-R] J. G. Semple and L. Roth, Introduction to Algebraic Geometry, Clarendon Press, Oxford, 1949.
  • [So] A. J. Sommese,Hyperplane sections of projective surfaces I--The adjunction mapping, Duke Math. J.,46 No. 2(1979).
  • [So] A. J. Sommese, On the minimality of hyperplane sections of projective threefolds, J. Reine Angew. Math., 329 (1981), 16-41.

See also

  • Elvira Laura Livorni. Classification of algebraic surfaces with sectional genus less than or equal to six. {II}. Ruled surfaces with {${\r dim}\,\phi\sb {K\sb Xøtimes L}(X)=1$}. II [MR 88d:14023] Canad. J. Math. 38 1986 5 1110--1121.
  • Elvira Laura Livorni. Classification of algebraic surfaces with sectional genus less than or equal to six. {III}. Ruled surfaces with {${\r dim}\phi\sb {K\sb Xøtimes L}(X)=2$}. III [MR 88d:14024] Math. Scand. 59 1986 1 9--29.